MAUDE Adverse Event Report: ABBOTT MEDICAL STEERABLE GUIDE CATHETER; CATHETER, STEERABLE

ABBOTT MEDICAL STEERABLE GUIDE CATHETER; CATHETER, STEERABLE
Model Number SGC0301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, the steerable guide catheter (sgc) caused tissue damage to the chiari network.A mitraclip was successfully implanted and the procedure was discontinued.The final mr was grade 4.There were no clinically significant delays reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation determined the reported tissue injury appears to be related to procedural conditions.Tissue injury is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported serious injury/ illness / impairment was a result of case-specific circumstance no intervention/treatment was provided for the tissue injury.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23924382
Report Number2135147-2025-07822
Device Sequence Number18395512
Product Code DRA
UDI-Device Identifier08717648216824
UDI-Public(01)08717648216824(17)260731(10)50730R2020
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSGC0301
Device Catalogue NumberSGC0301
Device Lot Number50730R2020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale